Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Swelling and purpleness after hitting left eye, subsided, bump in the temple, blurriness, can see dark circle sometimes. Should I see a doctor?

Hey i was wondering if i should see a doctor i got hit in the left side of my eye , and now after the swelling went down also did the purple on the side of my eye , I think it was my temple i have a bump there 3 to 4 weeks now and it hasn t gone away , you cant see it but you can feel it ,. I do have a blurry eye sight i see this dark Cyrcle at time when i turn it still hurts when i Push down on it , i dont have Dissinezz nor alot of headaches please help me and let me know if i should contact a doctor immideatly , thank you ..
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

If you have blurred vision and are visualizing dark spots/ circles, please do visit an ophthalmologist.

Dr. Divya Kuttikrishnan
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor